MathSciNet Relay Station
MathSciNet bibliographic data
MR2314109 14M25 (14C05 14J45 92B10)
Buczyńska, Weronika; Wiśniewski, Jarosław A. On geometry of binary symmetric models of phylogenetic trees. J. Eur. Math. Soc. (JEMS) 9 (2007), no. 3, 609–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement